# SDR 99ZZZX214

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- Engine: Pwa PT6T3B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 324473513
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Component: Bendix
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT EXPERIENCED TORQUE SPLIT IN-FLIGHT.  NR 2 ENGINE TORQUE LOW.  RETURNED TO BASE AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED NR 2 ENGINE AUTOMATIC FUEL CONTROL UNIT.  REF:  P&W IPC, CHAPTER 72-00-10, FIGURE 1, ITEM 11.
